Validation of simplified mathematical model for turbidity currents. / Bitton, L.F.; Martha, L.F.; Waltham, D.; Keevil, G.; Peakall, J.

Proceedings - SPE Annual Technical Conference and Exhibition. Vol. 7 2008. p. 4994-5002.

Research output: Chapter in Book/Report/Conference proceedingOther contribution

Published
  • L.F. Bitton
  • L.F. Martha
  • D. Waltham
  • G. Keevil
  • J. Peakall
Original languageEnglish
Title of host publicationProceedings - SPE Annual Technical Conference and Exhibition
Pages4994-5002
Number of pages9
Volume7
Publication statusPublished - 1 Jan 2008

ID: 4540945